# SDR QXEA2013051100969

- Difficulty date: May 11, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5 IS CORRODED.  REMOVED CORROSION ON SEAT TRACK NR 5 FOUND TO BE WITHIN LIMITS IAW SRM 53-20-49-02-02, REV 12.  REWORK CORROSION NOT ALL REMOVED.  CORROSION REMOVAL NEEDS COMPLETED BEFORE CHECKED FOR LIMITS.  CONTINUED TO REMOVE CORROSION.  FOUND SEAT TRACK OUT OF LIMITS DUE TO 50 PERCENT MATERIAL LOSS IAW SRM 53-20-49-02-02 REV12.  REMOVED SEAT TRACK NR 5 IAW SRM REV12 51-42-05-02-01, 51-41-00-00-01, 51-40-15-02-01.   MATCH DRILLED NEW SEAT TRACK IAW SRM REV 12 51-40-07-02-01.  OK TO INSTALL NEW SEAT TRACK NR 5.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05-02-01, REV12, SRM 51-41-05-00-01 REV12, SRM 51-40-15-02-01, REV12.  APPLIED SURFACE PROTECTION IAW SRM 51-25-15-02-01, REV 12.
